# SDR ASAA2013071795628

- Difficulty date: July 17, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 27,301 hours, 8,057 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ABOUT 2000 FT COUPLED ON THE ILS, F/O LOST FLIGHT DIRECTOR GUIDANCE, NEVER RETURNED THROUGHOUT THE LANDING.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11, TASK 801.  NO FAULTS NOTED.  ACFT REMAINS CAT III AUTO AND HGS.  PLACARD STATUS SAME.
